# SDR ASMF200406011

- Difficulty date: June 13, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 33,411 hours, 27,384 cycles
- Engine: Pwa JT8D219
- Engine time: 30,212 hours, 24,077 cycles
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 103538754
- Part serial: 93248370
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, ENGINE NR 2 WITHOUT IGNITION. CAPTAIN PERFORMED ENGINE START IN OVERRIDE POSITION AND FAIL CONTINUED.   EXCITER IGNITION BOX WAS REPLACED IAW MM 74-10-01, TEST CORRECT.
